# SDR AALA2009032600661

- Difficulty date: March 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 29,141 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - CEILING EMERGENCY LIGHTS AT RIGHT AND LEFT NUMBER 3 DOORS INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHTS AT RIGHT AND LEFT NUMBER 3 DOORS.
